Product Large Image
 
 

Goody's Headache Powders Orange24ea

4.5
$7.79$0.32/ea.
Online and store prices may vary
Ship to home FREE at $35 Ship to Store FREE! Details
Arrives in 1-2 business days* Restrictions apply.See shipping FAQ

Frequently bought with...


Details

Quick view

  • Temporarily relieves minor aches & pains
  • Relieves headache & toothache
  • Temporarily reduces fever
  • You get the legendary fast-acting Goody's Powder that thousands of people rely on for their aches and pains, with a cool orange flavor that's easy to swallow. Convenient packaging makes it easy to take, too.

    Each box contains 24 powders.

    1. Shake pack so powder settles on bottom
    2. Pinch and tear at either arrow or use scissors
    3. Tilt head back and pour powder onto tongue
    Do not take more than directed (see overdose warning). Adults and children 12 years of age and over: place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: ask a doctor. Store below 25 degrees C (77 degrees F).Other Information:
    Each powder contains: potassium 60 mg. © Prestige Brands Holdings, Inc.

    Warnings

    Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early signs of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include:
    • Hives
    • Facial swelling
    • Shock
    • Asthma (wheezing)
    Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take:
    • More than 4 powders in 24 hours, which is the maximum daily amount
    • With other drugs containing acetaminophen
    • 3 or more alcoholic drinks every day while using this product
    Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
    • Are age 60 or older
    • Have had stomach ulcers or bleeding problems
    • Take a blood thinning (anticoagulant) or steroid drug
    • Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
    • Have 3 or more alcoholic drinks every day while using this product
    • Take more or for a